MAUDE Adverse Event Report: ARTHREX INC. IMPLANT SYSTEM BICEPS REPAIR; PLATE, FIXATION, BONE

ARTHREX INC. IMPLANT SYSTEM BICEPS REPAIR; PLATE, FIXATION, BONE
Model Number AR-2260
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 08/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The device was requested for evaluation but was not returned therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.Lot number was not provided therefore device history record cannot be investigated.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the patient had right shoulder bicortical proximal subpectoral tenodesis surgery on (b)(6) 2016.After surgery everything was on schedule with physical therapy and healing.In (b)(6) 2017 the patient started to experience sharp pain in his shoulder.He went to the doctor and had an x-ray performed.The titanium button had detached from the bone and was in the shoulder joint.Revision surgery done on (b)(6) 2017.Follow up investigation: in (b)(6) 2017 patient went to the doctor due to sharp pain in the shoulder.A mri was performed and a metallic foreign body was visible near the base of the coracoid process.A x-ray was also performed to confirm the findings of the mri.

Brand Name
IMPLANT SYSTEM BICEPS REPAIR
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6823447
Report Number1220246-2017-00317
Device Sequence Number10964518
Product Code HRS
UDI-Device Identifier00888867026476
UDI-Public00888867026476
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K062747
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 08/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAR-2260
Device Catalogue NumberAR-2260
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2017
Initial Report FDA Received Date08/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;